# SDR IPXA09656120

- Difficulty date: May 18, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- Aircraft time: 36,735 hours, 11,250 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3230
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C SURVEY SEQUENCE 306-F1-02, FX BS 388-400 BETWEEN STR 29L AND 30L, THE SKIN REPAIR CANNOT BE CORRELATED TO SRM.  FX REPAIRED AS PER SRM 53-00-01-2R1 FIG 201 REV 43 JUST AT STA 385 - 415 BETWEEN STR 28L AND 31L.  THIS IS CLASSIFIED AS A MAJOR REPAIR WITH DOUBLER MATERIAL 2024T3-0071IN & FILLER MATERIAL 2024T3-0063IN, REPAIR SIZE IS 15.5"X17.75".  SUBSEQUENT INSP REQUIRE AS PER SRM 53-00-01-2R1 FIG 201 REV 43.  UPS MPI P20642 ISSUED.
